# SDR RAIA2008122400001

- Difficulty date: December 20, 2008
- Submitted: December 24, 2008
- Operation: Air carrier
- Aircraft: N835HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145670
- Aircraft time: 12,438 hours, 11,551 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Loose
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED A NR 1 BLEED LEAK MESSAGE ON THE EICAS.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE NR 1 FAN AIR DUCT TO BE LOOSE.  THE DUCT WAS RE-SECURED AND THE SYSTEM OPS CHECKED GOOD.
